# SDR UPS01235235

- Difficulty date: February 20, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 652791715
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 5 BALANCE BAY HINGE LT ELEVATOR HAS SLIGHT SURFACE CORROSION.  BALANCE PANEL REPLACED IAW MM 27-30-21.
